# SDR ASAA2023103145950

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 6,392 hours, 1,855 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 2572M36P03
- Condition: Punctured
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG - FIRE SLEEVE PUNCTURED ON FUEL SECONDARY MANIFOLD P/N: 2572M36P03 OFF OF THE SCU. GROUNDED - YES. REPLACED SECONDARY FUEL MANIFOLD P/N: 2572M36P03 REF CFM LEAP-1B-72-00-02-34A-71AA-C ESM. LEAK CHECK GOOD.
